First-order necessary condition for the existence of optimal point in nonlinear programming problem

Jan Palata

Aplikace matematiky (1980)

  • Volume: 25, Issue: 4, page 257-266
  • ISSN: 0862-7940

Abstract

top
In the paper a necessary condition is given for the existence of a minimal point of once continuously differentiable (generally non-convex) function over a general set.

How to cite

top

Palata, Jan. "First-order necessary condition for the existence of optimal point in nonlinear programming problem." Aplikace matematiky 25.4 (1980): 257-266. <http://eudml.org/doc/15149>.

@article{Palata1980,
abstract = {In the paper a necessary condition is given for the existence of a minimal point of once continuously differentiable (generally non-convex) function over a general set.},
author = {Palata, Jan},
journal = {Aplikace matematiky},
keywords = {contact cone; conical approximation; existence of local extrema; local disjontness of sets; necessary disjointness conditions; contact cone; conical approximation; existence of local extrema; local disjontness of sets; necessary disjointness conditions},
language = {eng},
number = {4},
pages = {257-266},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {First-order necessary condition for the existence of optimal point in nonlinear programming problem},
url = {http://eudml.org/doc/15149},
volume = {25},
year = {1980},
}

TY - JOUR
AU - Palata, Jan
TI - First-order necessary condition for the existence of optimal point in nonlinear programming problem
JO - Aplikace matematiky
PY - 1980
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 25
IS - 4
SP - 257
EP - 266
AB - In the paper a necessary condition is given for the existence of a minimal point of once continuously differentiable (generally non-convex) function over a general set.
LA - eng
KW - contact cone; conical approximation; existence of local extrema; local disjontness of sets; necessary disjointness conditions; contact cone; conical approximation; existence of local extrema; local disjontness of sets; necessary disjointness conditions
UR - http://eudml.org/doc/15149
ER -

References

top
  1. R.Tyrrell Rockafellar, Выпуклый анализ, Мир. Москва, 1973. (1973) Zbl0301.90039MR1751725
  2. František Nožička, Über einfache Mannigfaltigkeiten in linearem affinen Raum A n in globaler Auflassung, Czech. Math. J. 26 (1976), 101, 541 - 578. (1976) Zbl0348.53033MR0516200
  3. Владимир Гриогорзвич Болтянский, Метод шатров в теории экстремальных задач, Успехи математических наук, 30 (1975), 3, 3-55. (1975) Zbl1170.01354

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.